Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Bruise on inner, upper right arm, thigh, swollen foot. Increased heart medication dosage. Reason?

Hi there! Please help ASAP! My father-in-law has woken up with a new bruise today on his inner, upper right arm...he also has a deep bruise on the back of his upper thigh on the same side as well as a swollen foot on the right side as well. He also had to triple his heart medication dosage in order to keep it in appropriate range. What do you think this would indicate?
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi,

Your father in law would be having ecchymoses.

It may be due to age. So, it can called senile purpura. However,one should rule out other diseases after investigations and consulting expert dermatologist.

Some drugs may be responsible, for which one should correlate

Give him vitamin C and K.

Apply thrombophob oint.

I hope he might be improved.

Thanks.

Dr. Ilyas Patel MD
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor